RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 6, Issue 2  


Number systems in Abelian topological groups
B. G. Averbukh
319
On two-dimensional integral varieties of a class of discontinuous Hamiltonian systems
V. F. Borisov
357
On the existence of the classical solution of the hyperbolic Monge–Ampere equation on the whole
Yu. N. Bratkov
379
Free partially commutative Lie superalgebras: dimensions of homogeneous components
N. A. Dobrynin
391
The systoles of uniform lattices on a three-dimensional Heisenberg group with a Carnot–Carathéodory metric
V. V. Dontsov
401
Some details of modeling of heat transfer with catalytic surfaces in the re-enter atmosphere problem
V. L. Kovalev, A. A. Krupnov
433
On the removability of singularities of $CR$-functions
A. M. Kytmanov, I. A. Tsikh
441
Non-Archimedean polyhedra decompositions of ultrauniform spaces
S. V. Lyudkovskii
455
On closedness of curves with periodic curvature
V. O. Manturov
477
On Poisson–Abel method of summing up Fourier series with respect to multiplicative systems
O. P. Naumov
485
The basis of identities of the matrix algebra of the second order over $\mathbb Z_{p^2}$
A. N. Oleksenko
501
Modified classification algorithm of $k$-nearest neighbor type
D. A. Pavlov, A. P. Serykh
533
On the homogenization of some nonlinear variational problems
M. E. Rychago
549
On some maximal operators, connected with the operation of convolution
T. Yu. Semenova
565
Analytical form of the Eratosthenes sieve
Kh. A. Smirnova
583
Some properties of purity in Abelian groups
M. A. Turmanov
599
A necessary condition of co-length finiteness of Lie algebra variety in the case of zero-characteristic field
I. R. Khanina
607
Periodic trajectories in a Denjoy counterexample
L. K. Bakalinski
617
Inverse problem for an ordinary differential operator on $L_p$ ($p>2$)
V. V. Dubrovskii, A. S. Velikikh
621
Atomic theories of residuated semigroup families
M. R. Pentus
627
Initial value problems for the Fermi–Pasta–Ulam equation
I. B. Tabov
633
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020